# SDR GTIA2025102339148

- Difficulty date: October 23, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N744NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 12425
- Aircraft time: 1,407 hours, 594 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 62455
- Condition: Inoperative
- Location: Zone 900
- Part time: 1,404 hours, 592 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 MEGAPHONE NOT WORKING. R & R L1 MEGAPHONE IAW NK DRW A321NEO-EMER-EQUIP/CMM 25-60-01 OPS CK GOOD.
